Toggle Main Menu Toggle Search

Open Access padlockePrints

Semi-Product-Form Solution for PEPA Models with Functional Rates

Lookup NU author(s): Dr Nigel Thomas

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

We consider the problem of finding a separable solution for the equilibrium state probabilities in a Markovian process algebra model, in which the action rates may depend on the behaviour of other components. To do this we consider regular cycles in the underlying state space and show that a semi-product form solution exists when the functions describing the action rates have specific forms. The approach is illustrated with two examples, one a generalised version of a known state-dependent queueing network and the other in the domain of security protocols.


Publication metadata

Author(s): Thomas N, Harrison PG

Editor(s): Dudin, AN; De Turck, K;

Publication type: Conference Proceedings (inc. Abstract)

Publication status: Published

Conference Name: Analytical and Stochastic Modeling Techniques and Applications 20th International Conference

Year of Conference: 2013

Pages: 416-430

ISSN: 0302-9743

Publisher: Springer Berlin Heidelberg

URL: http://dx.doi.org/10.1007/978-3-642-39408-9_29

DOI: 10.1007/978-3-642-39408-9_29

Library holdings: Search Newcastle University Library for this item

Series Title: Lecture Notes in Computer Science

ISBN: 9783642394072


Actions

Link to this publication


Share